American Society of Civil Engineers


Discussion of "Horton Infiltration Equation Revisited"

    See original paper

by Jin Lee, M.ASCE, (Lect., School of Civ. and Struct. Engrg., Nanyang Tech. Univ., Nanyang Ave., Singapore 2263)

Journal of Irrigation and Drainage Engineering, Vol. 120, No. 3, May/June 1994, pp. 689-690, (doi:  http://dx.doi.org/10.1061/(ASCE)0733-9437(1994)120:3(689))

     Access full text
     Permissions for Reuse  

Document type: Discussion


ASCE Subject Headings:
Infiltration
Rainfall intensity
Mathematics